Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1966, Volume 34, Issue 4

Optimum Growth in an Aggregative Model of Capital Accumulation: A Turnpike Theorem<833:OGIAAM>2.0.CO;2-A
p. 833-850

David Cass

This paper presents an analysis of the behavior of growth paths which are optimum with respect to the social welfare generated by consumption over a finite planning period. The principal result is the establishment of a (modified) golden rule turnpike property for such paths.

Log In To View Full Content

Journal News